MAUDE Adverse Event Report: Nobel Biocare AB NobelActive Internal RP 5.0x10mm; Endosseous Dental Implant

Nobel Biocare AB NobelActive Internal RP 5.0x10mm; Endosseous Dental Implant
Catalog Number 34137
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury

Brand Name
NobelActive Internal RP 5.0x10mm
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Nobel Biocare AB
dimbovägen 2
karlskoga 69151
SW  69151
MDR Report Key50833360
Report Number2027971-2026-130135
Device Sequence Number21319482
Product Code DZE
UDI-Device Identifier07332747160109
UDI-Public(01)07332747160109(10)13213487(17)310511
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/19/2026
Report Date (Section F) 09/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number34137
Device Lot Number13213487
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/11/2026
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale